MAUDE Adverse Event Report: KARL STORZ SE & CO. KG VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ SE & CO. KG VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091279-06
Medical Device Problem Codes Dent in Material (2526); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser fiber not going inside the scope during surgery.The surgical prolongation was between 15 and 60 minutes.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction: b5 and b1.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to further received information, the delay was less than 30 minutes since the alternate scope was available.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the customer complaint cannot be confirmed.Based on the defect found (squeezed sheath) it might be that the working channel got also squeezed.The ifu contains a warning how to proceed in case of a malfunction.The investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22303759
Report Number9610617-2025-01040
Device Sequence Number20855860
Product Code FGB
UDI-Device Identifier04048551428030
UDI-Public04048551428030
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091279-06
Device Catalogue Number091279-06
Device Lot Number500109637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/18/2025
09/29/2025
10/27/2025
Initial Report FDA Received Date06/21/2025
Supplement Report FDA Received Date07/15/2025
10/20/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown